MAUDE Adverse Event Report: . PERSONA TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE G; PROSTHESIS, KNEE

. PERSONA TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE G; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant devices -tibia cemented 5 degree stemmed right size g catalog # 42532007902 lot #: 64831313, articular surface fixed bearing ultracongruent (uc) right 14 mm height catalog # 42522200614 lot #: 63722485; unknown instrument catalog # n/i lot #: n/i.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827 - 2021 - 00244 and 0001822565 - 2021 - 03056.
 
Event or Problem Description
It was reported that after the tibia and femur were cemented, the surgeon felt that there was an issue with the anterior portion of the tibia where the poly insertion instrument engages for final poly insertion.The instrument would not engage correctly and the poly wouldn't seat.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Upon receiving additional information of the reported event, it was determined to be not reportable.Follow up confirms that there are no issue with this device.The initial report should be voided.
 
Event or Problem Description

Brand Name
PERSONA TIBIA CEMENTED 5 DEGREE STEMMED RIGHT SIZE G
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12669563
Report Number3007963827-2021-00245
Device Sequence Number4298518
Product Code JWH
UDI-Device Identifier00889024471108
UDI-Public(01)00889024471108(17)301109(10)64831313
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K122765
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42532007902
Device Lot Number64831313
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2021
Supplement Date Received by Manufacturer01/31/2022
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale
Patient Weight78 KG